# SDR SWAA982771

- Difficulty date: November 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23251
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND SEVERAL LIGHTS INOPERATIVE ON AFT END OF EMERGENCY LIGHTS STRIP.  RELAMPED LIGHTS AT END OF STRAP PER BOEING MM.
